# SDR ASAA11510212

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 14,392 hours, 4,311 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 3675
- Condition: Defective
- Location: Apu
- Part time: 3,517 hours, 5,514 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION CONTINUES TO BE HIGHER THAN EXPECTED CURRENT CONSUMPTION.  TSR ISSUED.  REPLACED APU OIL COOLER REF MM 49 91 41 400 801.  LEAK AND OPS CHECK GOOD.
